Publication
Title
Renormalization of the Casimir energy in the (1+1)-dimensional fermion-bag models
Author
Abstract
Language
English
Source (journal)
Physics of atomic nuclei. - New York, N.Y.
Publication
New York, N.Y. : 2002
ISSN
1063-7788
Volume/pages
65:5(2002), p. 898-905
ISI
000176233500019
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Project info
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 06.01.2015
Last edited 06.05.2018